Equate Extra Strength Pain Reliever Acetaminophen Caplets, 500mg, Pain Reliever/Fever Reducer, 500 Count, Compare to Tylenol® Extra Strength Active Ingredient

★★★★★ 4.4 55 Bewertungen

€3.25
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€3.25
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238529834 Erscheinungsdatum 2026/07/11 Listenpreis €3.25 Modellnummer 238529834
Kategorie

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

  • ACTIVE INGREDIENT: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient.
  • Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps.
  • Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer.
  • Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever.
  • Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant.
Active ingredients Acetaminophen 500 mg
Count per pack 500
Dosage 2 caplets every 6 hours
Medicine strength 500mg
Symptoms Aches and Pains
Treatment effective time 6 h
Health concern Arthritis, Cold, Body Aches & Pains
Over-the-counter medicine type Aspirin, Fever Reducer, Pain Relief
Instructions Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor; Children under 12 years: ask a doctor.
Age group Adult
Brand Equate
Form Caplet
Required storage condition Cool & Dry Place Storage

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.4 von 5
★★★★★
55 Bewertungen | 23 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
81% (45)
4 Sterne
5% (3)
3 Sterne
2% (1)
2 Sterne
1% (1)
1 Stern
11% (6)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.